Bulletin of the American Mathematical Society

Approximating homotopies by isotopies in Fréchet manifolds

James E. West

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1254-1257.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530905

Mathematical Reviews number (MathSciNet)
MR0248792

Zentralblatt MATH identifier
0187.45205

Citation

West, James E. Approximating homotopies by isotopies in Fréchet manifolds. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1254--1257. https://projecteuclid.org/euclid.bams/1183530905


Export citation

References